# SDR SIMA200805101

- Difficulty date: February 19, 2007
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 20,212 hours, 19,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14529150003
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND UPPER FLOOR SUPPORT FRAME 24 RT SIDE CORRODED.  INSTALLED NEW UPPER FLOOR SUPPORT BTW FR 23 AND 24 IAW SRM 51-40-02.  A/C WAS RETURNED TO SERVICE.
